Alert archive / Oklahoma / Flash Flood Warnings in 2009
Flash Flood Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 1, 2009, 5:00 AM CDT for 6 counties in Oklahoma. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2009, 5:00 AM CDT (10:00 UTC)
- Expired
- May 1, 2009, 9:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 58 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 5:30 AM CDT | FLOOD | Chelsea, OK | HIGHWAY 28 ON THE SOUTHEAST SIDE OF CHLESEA CLOSED. NUMEROUS COUNTY ROADS CLOSED ACROSS ROGERS COUNTY. SEVERAL BUSINESSES IN CHELSEA REPORTED TO HAVE STANDING WATER. |
| May 1, 8:26 AM CDT | FLOOD | 5 Sw Zena, OK | VARIOUS ROADS UNDER WATER ACROSS WESTERN DELAWARE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KTSA 011000 FFWTSA OKC035-041-097-105-115-131-011400- /O.NEW.KTSA.FF.W.0008.090501T1000Z-090501T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT FRI MAY 1 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA DELAWARE COUNTY IN NORTHEAST OKLAHOMA NORTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA SOUTHEASTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA SOUTHERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA NORTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA * UNTIL 900 AM CDT * AT 458 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF FOYIL TO 3 MILES NORTHWEST OF JAY...MOVING EAST AT 15 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 900 AM CDT. * LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN INCLUDE...LANGLEY...PENSACOLA...CHLOETA...ADAIR...SPAVINAW AND COLCORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3626 9457 3636 9563 3668 9568 3673 9466 $$
1 follow-up statement
000 WGUS74 KTSA 011310 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 810 AM CDT FRI MAY 1 2009 OKC035-041-097-105-115-131-011400- /O.CON.KTSA.FF.W.0008.000000T0000Z-090501T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ROGERS OK-DELAWARE OK-CRAIG OK-OTTAWA OK-NOWATA OK-MAYES OK- 810 AM CDT FRI MAY 1 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR NORTHERN MAYES...SOUTHEASTERN NOWATA...SOUTHERN OTTAWA...SOUTHERN CRAIG...DELAWARE AND NORTHEASTERN ROGERS COUNTIES... AT 805 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN 4 MILES SOUTH OF ADAIR...MOVING EAST AT 30 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 900 AM CDT. THE HEAVIEST RAINS ARE EXPECTED ACROSS CENTRAL MAYES COUNTY BETWEEN ADAIR...PRYOR...LOCUST GROVE AND SPAVINAW AND BACK TO ADAIR. FLOODING HAS BEEN REPORTED NORTH OF PRYOR. SOME OTHER LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN INCLUDE BIG CABIN...VINITA...PENSACOLA...LANGLEY...KETCHUM... SPAVINAW...CLEORA...CHLOETA...JAY AND MAYSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA. && LAT...LON 3626 9457 3636 9563 3668 9568 3673 9466 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 1, 2:50 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 1, 2:50 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
250 AM CDT FRI MAY 1 2009
.DISCUSSION...
ISOLATED SUPERCELL MOVING THROUGH FAR NORTHEAST OKLAHOMA WITH A
WIND/LARGE HAIL THREAT. FURTHER SOUTH AND WEST...WARMER
TEMPERATURES ALOFT HAVE SUPPRESSED CONVECTION ALONG RESIDUAL
OUTFLOW BOUNDARY...LOCATED OVER NORTH CENTRAL OKLAHOMA...EXTENDING
SOUTHEAST TO NEAR FORT SMITH. GIVEN LATEST TRENDS...THUNDERSTORMS
MAY REMAIN ACROSS FAR NORTHEAST OKLAHOMA WITH STORMS POSSIBLY
MOVING INTO FAR NORTHWEST ARKANSAS BY SUNRISE. IF THIS
OCCURS...ADDITIONAL SURFACE HEATING/DESTABILIZATION WILL LIKELY
OCCUR AHEAD OF COLD FRONT...WHICH IS FORECAST TO MOVE INTO FAR
NORTHEAST OKLAHOMA LATE THIS MORNING...PUSHING SOUTH TO NEAR THE
INTERSTATE 44 CORRIDOR BY LATE AFTERNOON. ANY STORMS THAT DEVELOP
THIS AFTERNOON ALONG BOUNDARY WOULD HAVE THE POTENTIAL TO BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS THAT
DEVELOP ACROSS SOUTHWEST OKLAHOMA LATE THIS AFTERNOON...WILL
LIKELY FORM INTO A MCS THIS EVENING...POSSIBLY AFFECTING PORTIONS
OF SOUTHEAST OKLAHOMA INTO THE OVERNIGHT HOURS.
FLASH FLOOD GUIDANCE REMAINS RELATIVELY LOW ACROSS PORTIONS OF
EASTERN OKLAHOMA FROM PREVIOUS HEAVY RAINFALL. GIVEN THE POTENTIAL
FOR MULTIPLE ROUNDS OF HEAVY PRECIPITATION TODAY THROUGH SUNDAY
WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH FOR THIS TIME PERIOD.
ALTHOUGH EXACT TIMING/LOCATIONS/AMOUNTS WILL STILL BE DIFFICULT
TO PIN DOWN BEYOND 24 HOURS...A SUBSTANTIAL FLOOD THREAT WILL
LIKELY DEVELOP OVER MUCH OF THE AREA INTO THE WEEKEND.
ECMWF/GFS IN FAIRLY GOOD AGREEMENT IN PUSHING COLD FRONT INTO
SOUTHEAST OKLAHOMA/WEST CENTRAL ARKANSAS BY SATURDAY MORNING WITH
THUNDERSTORMS LIKELY ALONG/NORTH OF THE FRONT WITH THE POTENTIAL
FOR HEAVY RAINFALL. BOUNDARY WILL LIKELY STALL ACROSS THIS AREA ON
SATURDAY AS UPPER DISTURBANCE APPROACHES FROM THE WEST. IN
RESPONSE TO UPPER FEATURE...SURFACE WAVE WILL LIKELY DEVELOP ALONG
FRONTAL BOUNDARY ON SUNDAY WITH THUNDERSTORMS/HEAVY RAIN FINALLY
SHIFTING EAST BY MONDAY.
REMAINDER OF FORECAST STAYED WITH A BLEND OF THE ECMWF/GFS AS NEXT
UPPER WAVE MOVES THROUGH THE SOUTHERN PLAINS AROUND MID WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 54 60 52 / 70 70 90 90
FSM 78 62 74 59 / 50 60 80 80
MLC 77 62 72 55 / 40 60 60 70
BVO 66 52 59 48 / 70 70 90 80
FYV 72 58 69 55 / 60 70 90 80
BYV 71 53 59 50 / 70 70 90 80
MKO 73 58 62 53 / 70 70 90 80
MIO 68 51 59 49 / 70 70 90 80
F10 76 57 60 52 / 60 60 80 80
HHW 80 65 77 64 / 30 60 50 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 AM FRIDAY TO 7 PM SUNDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM 7 AM FRIDAY TO 7 PM SUNDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...22
LONG TERM....12Hazardous weather outlook, May 1, 4:58 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
458 AM CDT FRI MAY 1 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
458 AM CDT FRI MAY 1 2009
...WET AND STORMY WEATHER TO CONTINUE THROUGH TODAY AND INTO THE
WEEKEND...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE MORNING HOURS
ALONG A SLOW MOVING COLD FRONT STRETCHING FROM THE SOUTHERN TEXAS
PANHANDLE THROUGH NORTHEAST OKLAHOMA AND TOWARD THE SAINT LOUIS
AREA. INSTABILITY AND WIND SHEAR PRESENT ALONG AND AHEAD OF THE
FRONT WILL CONTINUE TO SUPPORT A LIMITED SEVERE WEATHER THREAT
THROUGH MUCH OF THE DAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN THREATS.
ALONG WITH THE SEVERE STORM POSSIBILITIES...HEAVY RAIN AND FLASH
FLOODING WILL CONTINUE TO BE LIKELY. ABUNDANT RAINS OVER THE PAST
FEW DAYS HAVE LED TO SATURATED SOILS AND SWOLLEN CREEKS AND
RIVERS...AND ADDITIONAL RAIN FROM TODAYS THUNDERSTORMS WILL ONLY
WORSEN THE FLOOD THREAT. WIDESPREAD TOTALS OF ONE TO TWO INCHES OF
RAIN CAN BE EXPECTED THROUGH TONIGHT. A FLASH FLOOD
WATCH...OKCFFATSA...HAS BEEN POSTED FOR ALL OF EASTERN OKLAHOMA
AND NORTHWESTERN ARKANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA THROUGH THE REMAINDER
OF THE WEEKEND BEFORE FINALLY EXITING EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS ON MONDAY. AS A RESULT...THUNDERSTORMS WILL
REMAIN IN THE FORECAST THROUGH SUNDAY...WITH SEVERE STORMS
POSSIBLE...ESPECIALLY ON SATURDAY. HEAVY RAIN AND FLOODING
CONCERNS WILL ALSO REMAIN...AND THE AFOREMENTIONED FLASH FLOOD
WATCH WILL BE IN EFFECT THROUGH SUNDAY EVENING. RAINFALL TOTALS
FROM SATURDAY THROUGH SUNDAY OF 2 TO 4 INCHES WILL BE
LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE END OF
THE WEEKEND...WITH WEATHER RELATED RESPONSES LIKELY ONE OR MORE
TIMES DUE TO SEVERE WEATHER AND FLOODING POTENTIAL.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, May 1, 12:25 AM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1225 AM CDT FRI MAY 1 2009
OKZ054-059-010615-
OSAGE OK-PAWNEE OK-
1225 AM CDT FRI MAY 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 1225 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 21
MILES WEST OF PAWNEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...FAIRFAX...PAWNEE...
BLACKBURN...SKEDEE AND RALSTON.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3654 9699 3656 9690 3659 9690 3660 9693
3658 9699 3659 9702 3674 9676 3625 9645
3625 9692 3633 9692 3635 9703 3651 9704
TIME...MOT...LOC 0525Z 245DEG 28KT 3637 9718Special weather statement, May 1, 4:49 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
449 AM CDT FRI MAY 1 2009
OKZ055>057-061>063-011045-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-ROGERS OK-WASHINGTON OK-
449 AM CDT FRI MAY 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN ROGERS...WESTERN DELAWARE...SOUTHERN CRAIG...SOUTHERN
NOWATA...WASHINGTON AND NORTHERN MAYES
AT 449 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TALALA TO 2 MILES WEST OF FOYIL TO 3 MILES EAST
OF WHITE OAK...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WATOVA...NEW ALLUWE...FOYIL...
OOLOGAH...BUSHYHEAD...TALALA...CHELSEA...VINITA...KETCHUM...BIG
CABIN...WHITE OAK...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY
AND DISNEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3667 9586 3672 9530 3671 9501 3631 9500
3635 9572
TIME...MOT...LOC 0949Z 289DEG 21KT 3655 9570 3645 9555
3661 9520The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:46 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| May 1, 12:25 AM CDT | Special Weather Statement | TSA | Pawnee | 50 min |
| May 1, 1:34 AM CDT | River Flood Warning | TSA | Muskogee | 37 hr |
| May 1, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 55 min |
| May 1, 2:46 AM CDT | Flash Flood Warning | TSA | Craig, Ottawa | 3 hr |
| May 1, 2:59 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 61 min |
| May 1, 3:39 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 54 hr |
| May 1, 3:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 63 min |
| May 1, 4:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 63 min |
| May 1, 4:49 AM CDT | Special Weather Statement | TSA | Rogers | 56 min |
| May 1, 6:25 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 65 min |
| May 1, 6:54 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes | 4 hr |
| May 1, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 61 min |
| May 1, 8:04 AM CDT | Special Weather Statement | TSA | Mayes, Rogers | 26 min |
| May 1, 8:23 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 4 hr |
| May 1, 8:25 AM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| May 1, 8:32 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers | 47 min |
| May 1, 8:40 AM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 34 min |
| May 1, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| May 1, 10:00 AM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| May 1, 10:19 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| May 1, 10:44 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 6 hr |
| May 1, 10:49 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| May 1, 11:00 AM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 1, 11:02 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 1, 11:28 AM CDT | River Flood Warning | TSA | Tulsa | 21 hr |
| May 1, 11:47 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| May 1, 11:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 40 min |
| May 1, 12:08 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 4 hr |
| May 1, 12:12 PM CDT | Special Weather Statement | TSA | Mayes | 33 min |
| May 1, 12:31 PM CDT | Special Weather Statement | TSA | Adair | 44 min |
| May 1, 12:54 PM CDT | Special Weather Statement | TSA | Nowata | 66 min |
| May 1, 12:59 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Washington | 30 min |
| May 1, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 63 min |
| May 1, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| May 1, 1:56 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 64 min |
| May 1, 2:03 PM CDT | Flash Flood Warning | TSA | Rogers, Tulsa | 117 min |
| May 1, 2:15 PM CDT | Special Weather Statement | TSA | Nowata | 60 min |
| May 1, 2:35 PM CDT | Flash Flood Warning | TSA | Nowata, Osage, Washington | 4 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Osage, Tulsa | 58 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Washington | 7 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Adair | 7 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Okmulgee | 58 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Creek | 58 hr |
| May 1, 2:49 PM CDT | Special Weather Statement | TSA | Mayes | 41 min |
| May 1, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 64 min |
| May 1, 3:02 PM CDT | River Flood Warning | TSA | Cherokee | 18 hr |
| May 1, 3:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 36 min |
| May 1, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 61 min |
| May 1, 3:52 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa | 6 hr |
| May 1, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 67 min |
| May 1, 3:59 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more | 6 hr |
| May 1, 4:58 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 47 min |
| May 1, 5:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 65 min |
| May 1, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 16 min |
Nearby
Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.